- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 910189, 6 pages
A Fractional-Order Chaotic System with an Infinite Number of Equilibrium Points
1Center of System Theory and Its Applications, Chongqing University of Posts and Telecommunications, Chongqing 400065, China
2Key Laboratory of Network Control and Intelligent Instrument of Ministry of Education, Chongqing University of Posts and Telecommunications, Chongqing 400065, China
Received 18 February 2013; Accepted 21 March 2013
Academic Editor: Xiao-Song Yang
Copyright © 2013 Ping Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [3 citations]
The following is the list of published articles that have cited the current article.
- J. C. Sprott, “Simple chaotic flows with a line equilibrium,” Chaos Solitons & Fractals, vol. 57, pp. 79–84, 2013.
- J. C. Sprott, and Chunbiao Li, “Comment on “How to obtain extreme multistability in coupled dynamical systems”,” Physical Review E, vol. 89, no. 6, 2014.
- Indranil Pan, and Saptarshi Das, “When Darwin meets Lorenz: Evolving new chaotic attractors through genetic programming,” Chaos, Solitons & Fractals, vol. 76, pp. 141–155, 2015.